# SDR MALA020153

- Difficulty date: February 9, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2985, RUDDER LIMITER LIGHT ILLUMINATED ALONG WITH ERRONEOUS READINGS FROM STANDBY AND F/O'S AIRSPEED INDICATORS.  FLT CREW DECLARED EMERGENCY INTO MSP.  HEAVY ICING CONDITIONS ENCOUNTERED THROUGHOUT FLIGHT.  CXLD DUE TO WEATHER.  MAINTENANCE DRAINED AND PURGED NR 2 AND STBY PITOT SYSTEM WITH NITROGEN, NR 2 AND STBY PITOT SYSTEMS TEST GOOD IAW SF-340 MM CHAPTER 34, RUDDER LIMITER LIGHT ILLUMINATED BECAUSE OF STBY A/S SPLIT BETWEEN NR 1, RUDDER LIMITER TESTS GOOD.
